Mikey? Tiredmom ques re: KLONOPIN

Discussion in 'Chit Chat' started by tiredmomt, Jul 9, 2007.

  1. tiredmomt

    tiredmomt New Member

    Hi Mikey- thanksfor taking the time to answer my questions. I really appreciate it. Sometimes this seems like it can be a lonely process. I have investigated a bit more and seemslike I'm experiencing some withdrawl sypmtoms. Called my dr. but could only talk to PA who Ive never seen before and Id have to tell her my history. Im wondering at this point whether to hang on and cont. w/o any klonopin even though I feel terrible (been 8 days) or restart at smaller dose?? I did stop the .5 cold turkey :( Just looking for an experienced opinion. Thank you again
  2. Mikie

    Mikie Moderator

    I'm not a medical professional so I can't really advise in that area. I think you really need to talk to the doc. Seems to me that you should go by how you are feeling. If you can take the side effects of withdrawal, at some point, the Klonopin will be out of your system and your system should get used to not having it. Still, that's a pretty harsh way to go. Tapering off very, very slowly is the preferred method. Of course, if you do that, you will need prescriptions until you have tapered off. I'd talk to the doc, even if you have to make an appt. Best of luck to you.

    Love, Mikie
  3. Mikie

    Mikie Moderator

    One way to administer Klonopin is to put a very tiny piece of it under the tongue. Perhaps instead of taking one dose or just quitting cold turkey, you could put very tiny pieces of it under the tongue throughout the day to keep the withdrawal symptoms down. Over time, you could decrease the amount and stretch out the times between doses until you have weaned down. It might be worth discussing with the doc. Both my doc and the pharmacist agreed that this is a perfectly safe method of administration if the sublingual doses are small.

    Love, Mikie